# SDR DALA2023010200004

- Difficulty date: December 30, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 134,256 hours, 19,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE CREW REPORTS L1 DOOR WONT ARM.   FOUND DEBRIS IN GIRT BAR INSERT. REMOVED DEBRIS FROM DOOR. DOOR OK FOR SVC.
